# SDR R61A201909130959

- Difficulty date: September 6, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642003
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: FOUND LT HORIZONTAL RIB 12A CRACK. REMOVED AND REPLACED LT HORIZONTAL STAB RIB 12A PER SRM 51-40-08. APPLIED SURFACE PROTECTION PER SRM 51-23-05, 51-03-06. SEE WIPS FOR WORK PERFORMED. SEE W/O H6951 SN 691 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
